# SDR SWAA2022013158125

- Difficulty date: January 4, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-21 - AFT CARGO BAY - FLOOR PANEL - 140CF - PERIMETER CORRODED ; / [01] VERIFIED LIMITS; FOUND OUT OF LIMITS ( MORE THAN 20' LENGTH ) IAW 25-52-01-201-801.; [02] IDENTIFIED MATERIAL FOR PNL # 140CF AS: 2024 - T3-071 A TAG # A84104. IAW AMM 25-52-01-201-801.; [03] VERIFIED STEPS 1 AND 2; [04] FABRICATED NEW PNL # 140 CF IAW AMM 25-52-01-201-801.; [05] VERIFIED STEP #4; OK GIVEN TO TREAT AND PRIME FLOOR PANEL; [06] ALODINED AND PRIMED THE LWR SURFACE OF PNL # 140 CF IAW AMM 51-21-72.; [07] VERIFIED ITEM 6 CORROSION PARAMETERS NOT FILLED OUT.; [08] FINISHED FAB.; [09] AUDIT C/W
